# SDR DALA2016062704977

- Difficulty date: June 26, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- Aircraft time: 52,426 hours, 28,301 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Web
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD WEB OF RT MLG WHEEL WELL DOOR IS CRACKED.  TRIMMED OUT DAMAGED AREA IAW SRM 51-10-01.
